# SDR 2002UALA01447

- Difficulty date: September 14, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 32,270 hours, 11,111 cycles
- Engine: Pwa PW2037
- Engine time: 31,250 hours, 11,541 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

COMPRESSOR STALL INCURRED DURING REVERSE THRUST.  SURGE INSPECTION/CHECK WAS PERFORMED, WITH NO DISCREPANCY FOUND.  THE 14TH STAGE CONVERTER VALVE WAS REPLACED AS A PRECAUTION.
